Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having palpitation, feel very weak and having pain in the back. What could be the reason? - Online Doctor Chats

Date : 04-Jun-2013
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:Hello Doctor
Doctor:Good afternoon
User:Very Good afternoon
User:good thanx
Doctor:Please proceed with your query
User:from past 2 weeks im not able to have food
Doctor:May I know your age?
User:i feel very week and palpitation
User:im 40
User:im little upset due to some family problems
User:i have pain in my right back side
Doctor:I understand
Doctor:It is possible that you may be having gastritis
User:if i have food im vomiting
Doctor:You may consider taking god antacids
User:not getting you pls
Doctor:Something like Capsule Omez D
User:for vomiting
Doctor:Omez D controls both gastritis and vomiting
User:im have lost wt in two week around 3 kgs
Doctor:It is a prescription drug
Doctor:That is because you are not eating well
User:i have thyroid
User:is this because of my thyroid
Doctor:Yes, it may be the reason
Doctor:Are you on medications for the thyroid problem?
User:some time im not able breath
User:75mg thyroxin
User:sorry 125 mg
Doctor:Your current problems can be resolved by tablets like Omez D
User:i feel some block in my neck
Doctor:You should get this prescribed by your primary doctor
Doctor:That may be because of the post nasal drip due to gastritis
User:should i have to take a thyroid test
Doctor:When was the last thyroid profile test done?
User:some time in XXXXXXX
Doctor:Please repeat the test done
User:ok i'll do that
Doctor:The dosage of the medicine should be changed accordingly
User:ho ok
Doctor:Since the symptoms are fluctuating, it would be ideally to get a general physical examination done by your doctor
Doctor:You need the medicines as I said
Doctor:Also, drink plenty of water
Doctor:and fruit jucies
Doctor:Consume food that are less spicy and more of vegetables in it
User:ok Omez D
Doctor:Yes, get it prescribed
Doctor:It is to be taken on empty stomach
Doctor:Daily for few feeks
Doctor:do not start it on your own
Doctor:Please consult your doctor prior to this
User:ha why
Doctor:As I said, it is a prescription drug
Doctor:The health condition of the patient should be examined before giving the medicne
Doctor:Do you have more queries?
User:no thanx
Doctor:Bye for now
Doctor:Get well soon
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor